Pennsylvania, 2024Damaging Winds in Pennsylvania, July 15, 2024
July 15, 2024 · NWS CTP · 29 events in 8 counties and zones
A shortwave trough in a warm and humid air mass allowed for convection across western Pennsylvania to continue tracking eastward across central Pennsylvania during the evening hours of July 15, 2024. Scattered instances of severe thunderstorm wind damage across mainly the northern tier and the Middle Susquehanna Valley occurred before continuing further east into eastern Pennsylvania during the…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 2
- Property damage
- $117,000
- Crop damage
- None recorded
- Events
- 29
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A shortwave trough in a warm and humid air mass allowed for convection across western Pennsylvania to continue tracking eastward across central Pennsylvania during the evening hours of July 15, 2024. Scattered instances of severe thunderstorm wind damage across mainly the northern tier and the Middle Susquehanna Valley occurred before continuing further east into eastern Pennsylvania during the evening hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Jul 15, 2:02 PM EST, 33 minutes earlier.
Area forecast discussion, Jul 15, 2:02 PM EST, 33 minutes before
Area Forecast Discussion
National Weather Service State College PA
302 PM EDT Mon Jul 15 2024
.SYNOPSIS...
The heat will continue as unseasonably warm air is directed into
the state on SW winds. A compact but potent upper level
disturbance and strong winds aloft will bring a round of strong
to severe thunderstorms that will be focused across Central PA
and the Mid Susquehanna Valley later this afternoon and evening.
Additional storms with gusty winds and hail will move through
in the afternoon and evening Tuesday. A cold front will push
through late Wednesday with another round of strong to severe
thunderstorms. High pressure will build in from the Great Lakes
and control things for the rest of the week.
&&
.NEAR TERM /UNTIL 11 PM THIS EVENING/...
SVR watch in effect until 7 PM for the nrn half of the CWA as
0-6km shear climb into the 35-40kt range and MLCAPEs go as high
as 1500-2000J. CI already happened over the NW on the leading
edge of the best forcing of an MCV from overnight convection. A
second shortwave trough - looking for all the world like a
hurricane - over OH has also started to pop deep convection in
wrn PA. A couple of TSRA should pop up in other seemingly
random locations, too as broad lift is underway in advance of
the general upper trough to our west. The convection is
expected to be through IPT/UNV well before dark, and continue
SEwrd. However, the loss of the best heating should diminish the
punch of the storms. We may end up expanding the watch a bit
more to the S and E or hook up with a subsequent watch for ern
PA a little later this aftn if things develop on schedule. Main
threat today is damaging wind, but some hail is possible, mainly
in the NW. All heat flags looking solid with only minor/small
changes to temps/dews in the very near term.
&&
.SHORT TERM /11 PM THIS EVENING THROUGH TUESDAY NIGHT/...
Left over convection should dwindle early tonight. The SW flow
just above the blyr will bring thick mstr/low clouds into the
Alleghenies overnight. This should keep temps up. The clouds may
be thick enough to make a little DZ, too. To the SE of the
Allegheny Front, the clouds will be more sct and higher-based
with not much in the way of low clouds to the SE of Blue
Mountain. Still, even without thicker cloud cover, mins won't
drop past 70F in most places, and maybe not <75F in the cities
of the Lower Susq. Thus, the heat advy and warning have been
allowed to continue. We've even added a heat advy for Wed to the
going suite of products as temps/dews remain high, but not quite
as high as Mon/Tues thanks to extra cthat we'll keep away from mentions in the TAFs at this
point. We may add details as confidence increases in timing as
the storms near.louds and anticipated cfropa. Tues still looks
like the hottest/highest-heat-index day. A round of at organized
severe convection is expected Tuesday PM ahead of cold front
pressing slowly southeast through the Great Lakes and into PA
later Tues night.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
All medium range guidance supports a return to fair and
seasonable weather with much lower humidity late in the week, as
high pressure builds southeast from the Grt Lks. Will maintain
just a slight chance of convection along the southern tier
Thursday to account for some uncertainty regarding how far the
dying cold front makes it south of the Mason Dixon Line.
The stalled front is likely to return northward next weekend,
resulting in the return of diurnal convection, mainly over the
southern counties.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
SH/TSRA are popping up right on time with the heat of the day
and arrival of significant forcing/higher winds aloft. The
storms should pass thru BFD in the next couple of hours. More-
random storms are also popping elsewhere, and will threaten
MDT/LNS in the next few hrs, too. Much of the convection will
die off after we lose heating and the best upper level forcing
wanes/moves east of the area -- which should happen right
around the same time this evening. Some stronger gusts will come
out of those storms, but timing and probability of occurrence
at any of the terminals is so difficult to pinpoint. We have
added some expectations of timing of these storms using tempo
groups.
IFR cloud cover is likely for BFD tonight as the flow just aloft
is SWrly and stronger than last night, and there could be a few
patches of DZ. If rain does occur at UNV/IPT, there will be
some fog as the sky should partially clear out. LLWS not strong
enough to mention anywhere, with llvl flow above the decoupled
boundary layer <30kts in most places. JST may be the only
candidate for a WS mention.
Expect more of the same for Tuesday, with good forcing arriving
in the mid-day right at peak heating. Gusty winds are possible
with those storms. A potent cold front crosses the area in the
midweek and ushers in a cooler and drier airmass for late week.
Outlook...
Wed...Scattered SHRA/TSRA, with some brief IFR poss, mainly SE
and mainly in the aftn/eve.
Thu...AM SHRA poss SE, otherwise VFR.
Fri-Sat...No sig wx.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT Tuesday for PAZ019-025>028-034-
035-045-046-049>053-058.
Excessive Heat Warning until 8 PM EDT Tuesday for PAZ036-056-
057-059-063>066.
Heat Advisory from 8 PM Tuesday to 8 PM EDT Wednesday for
PAZ036-056-057-059-063>066.
&&
SYNOPSIS...Lambert/Dangelo
NEAR TERM...Dangelo
SHORT TERM...Dangelo
LONG TERM...Fitzgerald/Gartner
AVIATION...Dangelo
Hazardous weather outlook, Jul 15, 11:23 AM EST, 3 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
1223 PM EDT Mon Jul 15 2024
PAZ004>006-010>012-037-041-042-161630-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Tioga-
Northern Lycoming-Sullivan-
1223 PM EDT Mon Jul 15 2024
...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Severe thunderstorms with damaging winds 60 mph or greater, heavy
rain and large hail exceeding 1 inch in diameter are possible
Tuesday afternoon and early Tuesday evening.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
PAZ017-018-024-033-161630-
Clearfield-Northern Centre-Cambria-Somerset-
1223 PM EDT Mon Jul 15 2024
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...This afternoon and tonight.
Strong to severe thunderstorms with strong gusty winds, heavy rain
and frequent lightning are possible through early this evening.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Severe thunderstorms with damaging winds 60 mph or greater, heavy
rain and large hail exceeding 1 inch in diameter are possible
Tuesday afternoon and early Tuesday evening.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
PAZ045-046-161630-
Southern Clinton-Southern Lycoming-
1223 PM EDT Mon Jul 15 2024
...HEAT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT TUESDAY...
...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
Heat Advisory.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
Heat Advisory.
Severe thunderstorms with damaging winds 60 mph or greater, frequent
cloud to ground lightning, heavy rain and large hail exceeding 1
inch in diameter are possible Tuesday afternoon and evening.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
PAZ019-049>053-058-161630-
Southern Centre-Union-Snyder-Montour-Northumberland-Columbia-
Schuylkill-
1223 PM EDT Mon Jul 15 2024
...HEAT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT TUESDAY...
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
Heat Advisory.
In addition, severe thunderstorms with damaging winds 60 mph or
greater, frequent cloud to ground lightning, heavy rain and large
hail are possible late this afternoon through this evening.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
Heat Advisory.
Severe thunderstorms with damaging winds 60 mph or greater, frequent
cloud to ground lightning, heavy rain and large hail exceeding 1
inch in diameter are possible Tuesday afternoon and evening.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
PAZ025>028-034-035-161630-
Blair-Huntingdon-Mifflin-Juniata-Bedford-Fulton-
1223 PM EDT Mon Jul 15 2024
...HEAT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT TUESDAY...
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
Heat Advisory.
In addition, strong to severe thunderstorms with strong gusty winds,
and brief heavy rain are possible late this afternoon through early
this evening.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
Heat Advisory.
Severe thunderstorms with damaging winds 60 mph or greater, frequent
cloud to ground lightning, heavy rain and large hail exceeding 1
inch in diameter are possible Tuesday afternoon and evening.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
PAZ036-056-057-059-063>066-161630-
Franklin-Perry-Dauphin-Lebanon-Cumberland-Adams-York-Lancaster-
1223 PM EDT Mon Jul 15 2024
...EXCESSIVE HEAT WARNING NOW IN EFFECT UNTIL 8 PM EDT TUESDAY...
...HEAT ADVISORY IN EFFECT FROM 8 PM TUESDAY TO 8 PM EDT WEDNESDAY...
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
Excessive Heat Warning.
In addition, strong to severe thunderstorms with strong gusty winds,
heavy rain and frequent lightning are possible, mainly late this
afternoon and early this evening.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
Excessive Heat Warning.
Heat Advisory.
Strong to severe thunderstorms with strong gusty winds, heavy rain
and frequent lightning are possible once again Tuesday afternoon and
evening.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
In the hours before
Special weather statement, Jul 15, 2:22 PM EST, 13 minutes before
Special Weather Statement
National Weather Service State College PA
322 PM EDT Mon Jul 15 2024
PAZ063-151945-
Cumberland PA-
322 PM EDT Mon Jul 15 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CUMBERLAND COUNTY
THROUGH 345 PM EDT...
At 322 PM EDT, Doppler radar was tracking a strong thunderstorm over
Carlisle, moving east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Boiling Springs and Mount Holly Springs around 325 PM EDT.
Other locations impacted by this storm include Penn State Dickinson
School Of Law and Messiah College.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4009 7731 4025 7724 4019 7691 4018 7692
4017 7691 4016 7691 4016 7697 4015 7698
4015 7703 4003 7719
TIME...MOT...LOC 1922Z 291DEG 16KT 4015 7720
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
DangeloThunderstorm Wind, Clearfield
- When
- July 15, 2:35 PM EST
- Where
- Clearfield County, 2.36 mi NE of Clear Run
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 41.169, -78.733
A severe thunderstorm with winds estimated near 60 mph knocked down large tree limbs with multiple smaller trees knocked down in the vicinity of Treasure Lake.
Thunderstorm Wind, Clearfield
- When
- July 15, 2:41 PM EST
- Where
- Clearfield County, 2.61 mi W of Penfield
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 41.220, -78.630
A severe thunderstorm producing winds estimated near 60 mph knocked down multiple trees onto Mountain Run Road west of Penfield.
Thunderstorm Wind, Elk
- When
- July 15, 2:49 PM EST
- Where
- Elk County, 0.48 mi E of St Marys
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- 911 Call Center
- Coordinates
- 41.430, -78.571
A severe thunderstorm producing winds estimated near 60 mph knocked down multiple trees and wires throughout Saint Marys, with both lanes of West Benedict Street being closed for a period of time.
Thunderstorm Wind, Elk
- When
- July 15, 2:50 PM EST
- Where
- Elk County, 1.39 mi SE of Gillen
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- 911 Call Center
- Coordinates
- 41.364, -78.554
A severe thunderstorm producing winds estimated near 60 mph knocked down multiple trees and wires, blocking both lanes of Million Dollar Highway near the intersection of Fairview Road east of Kersey.
Thunderstorm Wind, Elk
- When
- July 15, 2:55 PM EST
- Where
- Elk County, 0.62 mi E of Weedville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $6,000
- Reported by
- 911 Call Center
- Coordinates
- 41.280, -78.488
A severe thunderstorm producing winds estimated near 60 mph knocked down a tree into a residence in Weedville, with no injuries reported.
Thunderstorm Wind, York
- When
- July 15, 3:31 PM EST
- Where
- York County, 1.17 mi WSW of East York
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 39.961, -76.699
A severe thunderstorm producing winds estimated near 60 mph knocked down multiple trees and wires in York.
Thunderstorm Wind, York
- When
- July 15, 3:51 PM EST
- Where
- York County, 1.19 mi NNW of Bittersville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 39.937, -76.556
A severe thunderstorm producing winds estimated near 60 mph knocked down multiple trees and wires in Lower Windsor Township.
Thunderstorm Wind, Potter
- When
- July 15, 3:51 PM EST
- Where
- Potter County, 1.42 mi SSE of Sunderlinville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 41.810, -77.622
A severe thunderstorm producing winds estimated near 60 mph knocked down a tree across Phoenix Run Road near the intersection of Hoppe Road south-southwest of Clymer.
Thunderstorm Wind, Tioga
- When
- July 15, 4:04 PM EST
- Where
- Tioga County, 1.38 mi S of Philips
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 41.910, -77.479
A severe thunderstorm producing winds estimated near 60 mph knocked down multiple trees and wires down onto State Route 249 southeast of Westfield.
Thunderstorm Wind, Tioga
- When
- July 15, 4:14 PM EST
- Where
- Tioga County, 1.72 mi NNW of Keeneyville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- State Official
- Coordinates
- 41.893, -77.314
A severe thunderstorm producing winds estimated near 60 mph knocked down multiple trees onto one lane of Monkey Run Road near the intersection of Leon Brown Road north of Keeneyville.
Thunderstorm Wind, Tioga
- When
- July 15, 4:14 PM EST
- Where
- Tioga County, 0.75 mi W of Osceola
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 41.981, -77.344
A severe thunderstorm producing winds estimated near 75 mph knocked down a tree into a residence with multiple trees and wires down around Osceola Township.
Thunderstorm Wind, Tioga
- When
- July 15, 4:20 PM EST
- Where
- Tioga County, 1.47 mi SSW of Charleston
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 41.750, -77.261
A severe thunderstorm producing winds estimated near 65 mph uprooted and snapped multiple trees east of Wellsboro.
Thunderstorm Wind, Tioga
- When
- July 15, 4:21 PM EST
- Where
- Tioga County, 0.51 mi SE of Middlebury Center
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 41.844, -77.274
A severe thunderstorm producing winds estimated near 60 mph knocked down multiple trees and wires in and around Middlebury Center.
Thunderstorm Wind, Tioga
- When
- July 15, 4:31 PM EST
- Where
- Tioga County, 0.83 mi SW of Somers Lane
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 41.961, -77.110
A severe thunderstorm producing winds estimated near 60 mph knocked down multiple trees and wires down near Somers Lane.
Thunderstorm Wind, Lycoming
- When
- July 15, 4:40 PM EST
- Where
- Lycoming County, 1.38 mi N of Oval
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 41.170, -77.170
A severe thunderstorm producing winds estimated near 60 mph knocked down multiple trees into wires along Cold Watertown Road north of Oval.
Thunderstorm Wind, Tioga
- When
- July 15, 4:42 PM EST
- Where
- Tioga County, 0.83 mi W of Millerton
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $8,000
- Reported by
- 911 Call Center
- Coordinates
- 41.980, -76.946
A severe thunderstorm producing winds estimated near 65 mph knocked down a tree into a residence in Jackson Township.
Thunderstorm Wind, Lycoming
- When
- July 15, 4:46 PM EST
- Where
- Lycoming County, 0.51 mi W of Williamsport
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $8,000
- Reported by
- 911 Call Center
- Coordinates
- 41.250, -77.010
A severe thunderstorm producing winds estimated near 65 mph knocked down a tree onto a house on the north end of Williamsport.
Thunderstorm Wind, Lycoming
- When
- July 15, 4:47 PM EST
- Where
- Lycoming County, 0.5 mi E of South Williamspor
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $8,000
- Reported by
- County Official
- Coordinates
- 41.231, -76.990
A severe thunderstorm producing winds estimated near 65 mph knocked down a tree onto a house in South Williamsport.
Thunderstorm Wind, Lycoming
- When
- July 15, 4:48 PM EST
- Where
- Lycoming County, 0.8 mi NW of Sylvan Dell
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 41.237, -76.983
A severe thunderstorm producing winds estimated near 80 mph knocked down multiple large trees with one crushing a football team shed. A set of metal bleachers were also knocked over and pushed twenty to thirty feet around one of the local ball fields behind the Little League World Series Complex in South Williamsport.
Thunderstorm Wind, Lycoming
- When
- July 15, 4:50 PM EST
- Where
- Lycoming County, 1.26 mi WNW of Montoursville
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $8,000
- Reported by
- County Official
- Coordinates
- 41.260, -76.950
A severe thunderstorm producing winds estimated near 65 mph knocked down a tree onto a house northwest of Montoursville.
Thunderstorm Wind, Lycoming
- When
- July 15, 4:52 PM EST
- Where
- Lycoming County, 0.69 mi S of (Ipt)williamsport Ar
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 41.240, -76.920
The Williamsport Regional Airport ASOS (KIPT) recorded a measure peak wind gust of 63 mph within a severe thunderstorm.
Thunderstorm Wind, Lycoming
- When
- July 15, 5:00 PM EST
- Where
- Lycoming County, 1.06 mi E of Warrensville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 41.331, -76.950
A severe thunderstorm producing winds estimated near 60 mph knocked down multiple trees and wires across Loyalsock Township.
Thunderstorm Wind, Lycoming
- When
- July 15, 5:03 PM EST
- Where
- Lycoming County, 0.72 mi NNE of Loyalsockville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $7,000
- Reported by
- County Official
- Coordinates
- 41.329, -76.912
A severe thunderstorm producing winds estimated near 60 mph knocked down a tree onto a house east of Warrensville.
Thunderstorm Wind, Sullivan
- When
- July 15, 5:14 PM EST
- Where
- Sullivan County, 1.16 mi ESE of Forksville
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $4,000
- Reported by
- 911 Call Center
- Coordinates
- 41.491, -76.601
A severe thunderstorm producing winds estimated near 80 mph knocked down multiple trees near the intersection of Church Street and State Route 154 north of Forksville.
Thunderstorm Wind, Sullivan
- When
- July 15, 5:16 PM EST
- Where
- Sullivan County, 0.98 mi ENE of Millview
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $4,000
- Reported by
- 911 Call Center
- Coordinates
- 41.507, -76.563
A severe thunderstorm producing winds estimated near 70 mph knocked down multiple trees and wires along the 7300 block of Route 87, blocking the roadway northeast of Forksville.
Thunderstorm Wind, Sullivan
- When
- July 15, 5:30 PM EST
- Where
- Sullivan County, 0.03 mi SSW of Mildred
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 41.480, -76.380
A severe thunderstorm producing winds estimated near 60 mph knocked down multiple trees in Mildred.
Thunderstorm Wind, Columbia
- When
- July 15, 5:51 PM EST
- Where
- Columbia County, 1.25 mi W of Grassmere
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 41.280, -76.404
A severe thunderstorm producing winds estimated near 60 mph knocked down multiple trees and wires in Sugarloaf Township, blocking several roadways throughout the township.
Thunderstorm Wind, Columbia
- When
- July 15, 5:52 PM EST
- Where
- Columbia County, 1.01 mi E of Grassmere
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 41.280, -76.361
A severe thunderstorm producing winds estimated near 60 mph knocked down multiple trees and wires between Waller and Jamison City.
Thunderstorm Wind, Columbia
- When
- July 15, 5:55 PM EST
- Where
- Columbia County, 0.05 mi WSW of Benton
- Measured
- 52 kt (60 mph) estimated gust
- Injuries
- 2 direct, 0 indirect
- Reported by
- 911 Call Center
- Coordinates
- 41.200, -76.381
A severe thunderstorm with winds estimated near 60 mph knocked down multiple trees and wires around Benton.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Arizona, July 15, 20242 deaths · 2 events
- Tornadoes and Flash Flooding in Illinois, July 15 to 16, 20241 death · EF1 · 118 events
- Tornadoes and Flash Flood in Illinois, July 15 to 16, 20244 injured · EF2 · 163 events
- Tornadoes and Damaging Winds in Indiana, July 15, 20241 death · EF1 · 32 events
- Tornadoes and Flash Flood in Illinois, July 15 to 16, 2024$300,000 · EF2 · 46 events
- Tornadoes and Damaging Winds in New York, July 15, 2024$837,000 · EF1 · 91 events
- Tornadoes and Damaging Winds in Indiana, July 15 to 16, 20241 injured · $1.1 million · EF1 · 53 events
- Wildfire in Washington, July 15 to 31, 2024$35 million · 1 event
- Tornado and Flash Flood in Iowa, July 15, 2024$520,000 · EF1 · 29 events
- Wildfire in Idaho, July 15 to 31, 2024$2.8 million · 1 event
- Tornadoes and Flash Flooding in New York, July 15, 2024$72,000 · EF0 · 56 events
- Wildfire in Colorado, July 15 to 19, 2024$650,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1194273, 1194274, 1194275, 1194279, 1194276, 1194297, 1194298, 1194300, 1194303, 1194305, 1194307, 1194309, 1194311, 1194313, 1194319, 1194314, 1194321, 1194322, 1194323, 1194325, 1194324, 1194327, 1194329, 1194331, 1194332, 1194333, 1194334, 1194335, 1194336.